# SDR 9713272290

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290US
- Make and model: Boeing 727251
- Aircraft serial: 21378
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LOADING OF PASSENGERS, LEFT EMERGENCY CONTROL CIRCUIT BREAKER POPPED OPEN.  FOUND GROUND WIRE ON EMERGENCY LIGHT PACK DISCONNECTED AND WASHER SHORTED ACROSS PIN ON LIGHT PACK.  REMOVED WASHER, OPERATIONAL CHECK OK.
